Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 6, Issue 1


Published
on

January 1, 2018


Pages

7-11


DOI

Article

Error Bernoulli Polynomials and their Relation to Hermite Polynomials

Check for updates


Authors

Hunduma Legesse Geleta* Affiliation:
Department of Mathematics, Addis Ababa University, Ethiopia


Abstract

In this article we introduce and investigate new families of polynomials Bn( 1/2 ,x) called error Bernoulli polynomials through generating functions, Appell sequences and umbral calculus. We also show that these polynomials are related to the Hermite polynomials.


Keywords

Bernoulli numbers, Bernoulli polynomials, Hermite polynomials, Appell sequences, umbral calculus, hypergeometric Bernoulli polynomials and error Bernoulli polynomials


Citation

Geleta, H. L. (2018). Error bernoulli polynomials and their relation to hermite polynomials. Journal of Analysis & Number Theory, 6(1), 7–11. https://doi.org/10.18576/jant/060102

Published by: Engineering Journals

Engineering Journals Logo